hig.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On the existence of non-polarized azimuthal-symmetric electromagnetic waves in circular metal-dielectric waveguide filled with nonlinear radially inhomogeneous medium
Department of Mathematics and Supercomputing, Penza State University, Penza, Russia.ORCID-id: 0000-0001-9040-628X
Department of Mathematics and Supercomputing, Penza State University, Penza, Russia.ORCID-id: 0000-0003-0168-0282
Högskolan i Gävle, Akademin för teknik och miljö, Avdelningen för elektronik, matematik och naturvetenskap, Matematik.
2018 (engelsk)Inngår i: Journal Electromagnetic Waves and Applications, ISSN 0920-5071, E-ISSN 1569-3937, Vol. 32, nr 11, s. 1389-1408Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Propagation of monochromatic nonlinear symmetric hybrid waves in a cylindrical nonlinear inhomogeneous metal–dielectric waveguide is considered. The physical problem is reduced to solving a transmission eigenvalue problem for a system of ordinary differential equations where spectral parameters are the wave propagation constants. The setting under study is reduced to a new type of nonlinear eigenvalue problem. An analytical method for solving this problem is elaborated. For the numerical solution, a method is proposed based on solving an auxiliary Cauchy problem (a version of the shooting method). As a result of comprehensive numerical modeling, new propagation regimes are discovered.

sted, utgiver, år, opplag, sider
Taylor & Francis, 2018. Vol. 32, nr 11, s. 1389-1408
Emneord [en]
Goubau line, Kerr nonlinearity, Maxwell’s equations, non-polarized azimuthal-symmetric electromagnetic waves, nonlinear inhomogeneous waveguide, numerical method, two-parameter eigenvalue problem, Circular waveguides, Control nonlinearities, Dielectric waveguides, Differential equations, Electromagnetic wave polarization, Electromagnetic waves, Maxwell equations, Nonlinear equations, Numerical methods, Ordinary differential equations, Problem solving, Wave propagation, Waveguides, Metal-dielectric waveguide, Nonlinear eigenvalue problem, Nonlinear inhomogeneous, Radially inhomogeneous medium, System of ordinary differential equations, Eigenvalues and eigenfunctions
HSV kategori
Identifikatorer
URN: urn:nbn:se:hig:diva-26209DOI: 10.1080/09205071.2018.1438929ISI: 000433979500006Scopus ID: 2-s2.0-85041931654OAI: oai:DiVA.org:hig-26209DiVA, id: diva2:1188007
Tilgjengelig fra: 2018-03-06 Laget: 2018-03-06 Sist oppdatert: 2018-06-25bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Smirnov, YurySmolkin, EugeneShestopalov, Yury

Søk i DiVA

Av forfatter/redaktør
Smirnov, YurySmolkin, EugeneShestopalov, Yury
Av organisasjonen
I samme tidsskrift
Journal Electromagnetic Waves and Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 10 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf